Aa
A
A
Close
Avatar universal
Blood sugar readings, could they be affected by MS medication?
Age 56, type 1 diabetes for 4 years, recently diagnosed with RRMS, could MS medication be affecting my blood sugar readings which have increased slighly first thing in the morning, no change to diet or exercise, generally fit and healthy despite medical issues mentioned.
Any thoughts Jaz.
Cancel
1 Answers
Page 1 of 1
231441 tn?1333896366
Hi,
If you have just started taking the medications, there may be possibility that they interfere with or affect blood sugar control.  You would need to check with your Dr / pharmacist if this is a known side effect.

Steroids absolutely affect blood sugar and can result in much higher levels.  Please be aware of this if you are prescribed steroids.

Another possibility is that diabetes is often progressive and may get worse over time, even with best efforts.

How high are your morning sugars?  If they are high you may wish to discuss appropriate medication to assist your ongoing lifestyle management.

Best Wishes
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Top Diabetes Answerers
231441 tn?1333896366
Blank
Manila, Philippines
5536886 tn?1455830946
Blank
Recent Activity
973741 tn?1342346373
Blank
specialmom A fall chill is in the air.... Comment
Oct 18
Avatar universal
Blank
Archer8579 added the Diabetes Tracker
Oct 07
973741 tn?1342346373
Blank
specialmom commented on babyIvy_42715's status
Oct 05
Diabetes - Type 1 Community Resources